CSpace
Euler systems in global function fields
Xu, F; Zhao, JQ
2001
Source PublicationISRAEL JOURNAL OF MATHEMATICS
ISSN0021-2172
Volume124Pages:367-379
AbstractIn this paper, the construction of Euler systems of cyclotomic units in a general global function fields is explained. As an application, an analogue of Gras' conjecture in a global function field is proved.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000171239800026
PublisherMAGNES PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16368
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Morningside Ctr Math, Beijing 100080, Peoples R China
2.Univ Penn, Dept Math, Philadelphia, PA 19104 USA
Recommended Citation
GB/T 7714
Xu, F,Zhao, JQ. Euler systems in global function fields[J]. ISRAEL JOURNAL OF MATHEMATICS,2001,124:367-379.
APA Xu, F,&Zhao, JQ.(2001).Euler systems in global function fields.ISRAEL JOURNAL OF MATHEMATICS,124,367-379.
MLA Xu, F,et al."Euler systems in global function fields".ISRAEL JOURNAL OF MATHEMATICS 124(2001):367-379.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, F]'s Articles
[Zhao, JQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, F]'s Articles
[Zhao, JQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, F]'s Articles
[Zhao, JQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.